Home » Frequently asked Questions on Health » Hysterectomy - HRT

Hysterectomy - HRT

Q: I have undergone hysterectomy about one and a half year ago and both the ovaries were removed. I took hormone replacement therapy (tablet primarin) for about six months on a daily basis and presently the doctor has asked me to take it twice a week. For last few days I am having pain around neck, feel drowsy and have nausea. Please tell me a confirmative test and what precautions I need to take at this stage.

A:You have not written your age. According to me Premarin should be taken daily. Your symptoms like pain around neck, drowsiness & nausea are not due to HRT. You should get an ultrasound of whole abdomen and thyroid profile tests done to rule out thyroid abnormality and gall stones.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------